# SDR SWIA202161521

- Difficulty date: August 2, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 31,151 hours, 19,448 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Not Reported
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 FLOOR BEAM IS CORRODED BETWEEN F.S. 1031 TO F.S. 1047     (C-CHECK RO 9/30/2021)    REMOVED AND REPLACED FLOOR SPLICE BEAM IAW REO 670-53-61-1943, REV --, DATED 2021-08-22. TASK CARD 51-900-1002-SKY AND M-337 ATTACHED. WEIGHT ADDED IS .70 LBS.
